# SDR SIMA201026604

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 24,826 hours, 23,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 1317
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT ON THE SERVICE DOOR FRAME TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WHIILE TROUBLESHOOTING A WIRE SPLICE WAS FOUND TO BE DISCONNECTED.  RECONNECTED THE SPLICE AND PERFOMRED AN OPERATIONAL CHECK OF THE LAMP IAW EMB AMMTASK 33-50-09-400-802-A.  NO PARTS REMOVED OR REPLACED.  THE AIRCAFT WAS RETURNED TO SERVICE.
